RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chistyakov, V M

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:56
Abstract pages:290
Full texts:112

http://www.mathnet.ru/eng/person49468
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chistyakov.v-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/202680

Publications in Math-Net.Ru
1989
1. A. I. Koshelev, V. M. Chistyakov, “Smoothness of solutions of parabolic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 11,  46–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:11 (1989), 55–61
1988
2. V. M. Chistyakov, “Smoothness of solutions of quasilinear parabolic systems with nondifferentiable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 9,  72–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:9 (1988), 106–114
1986
3. V. M. Chistyakov, “On the smoothness of solutions of parabolic systems”, Dokl. Akad. Nauk SSSR, 291:5 (1986),  1072–1074  mathnet  mathscinet  zmath
1984
4. V. M. Chistyakov, “Convergence of an iteration process for quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 1,  41–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:1 (1984), 48–53
1979
5. V. M. Chistyakov, “Convergence of an iteration process for ordinary differential equations with unbounded nonlinearitie”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 4,  75–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:4 (1979), 75–79
6. V. M. Chistyakov, “The convergence of an iterative process for ordinary differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 2,  59–65  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:2 (1979), 42–47
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020